Translator Disclaimer
September/October 2009 A note on multiple solutions for sublinear elliptic systems
Miguel Ramos
Differential Integral Equations 22(9/10): 901-911 (September/October 2009).

Abstract

We prove the existence of a sequence of solutions approaching zero for an elliptic system of the form $-\Delta u=|v|^{q-2}v+g(x,v)$, $-\Delta v=|u|^{p-2}u+f(x,u)$ in a bounded domain, under Dirichlet homogeneous boundary conditions. We assume that $1 <p,q <2$ and that both $f(x,u)$ and $g(x,v)$ are small enough near the origin.

Citation

Download Citation

Miguel Ramos. "A note on multiple solutions for sublinear elliptic systems." Differential Integral Equations 22 (9/10) 901 - 911, September/October 2009.

Information

Published: September/October 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35204
MathSciNet: MR2553062

Subjects:
Primary: 35J91
Secondary: 47J30, 58E05

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.22 • No. 9/10 • September/October 2009
Back to Top